Hi Im 23 male. When i was younger i have so many acne on my face and also lots of Freckles. i go to the doctor and he give me Accutane. after a year i stoped using it than the acne returned in my face. now its almost 4 year im using Accutane (as my doctor say). but Lately i find more Freckles on my face.does Accutane effect on Freckles? and also how long i have to use Accutane?! can i stop using it ? (and also lately for getting rid of freckles i go to doctor and he used laser treatments).
Accutane & Freckles?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Accutane and Freckles
Accutane can make you more sun sensitive and at this point in life, you are not getting freckles, you are getting sun damage. On Accutane you must wear daily sunscreen - it's very important. As to your other questions about length of time for the medication, consult your prescribing physician. 4 years of daily use is longer than I've ever had anyone on, so I'm unsure what your physician's plan is.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.